Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 369-378

A generalized formula of Hardy

Institute of Advanced Studies, School of Mathematical Sciences, The Australian National University, GPO Box 4, Canberra 2601, Australia

Received 16 November 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey B. Campbell, “A generalized formula of Hardy,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 369-378, 1994. doi:10.1155/S0161171294000517